# SDR YENA20111221401

- Difficulty date: December 21, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 22,167 hours, 7,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 616 JAX-JFK, CREW REPORTED AFT L2 DOOR AROUND HANDLE CREEPS OUT OF IT'S ARMED DETENT AS AIRCRAFT CLIMBS AND PRESSURIZES.  ACCOMPLISHED VISUAL INSPECTION AND FOUND PEN JAMMED BETWEEN GIRT LOCKS AND GIRT BAR.  REMOVED FOD AND PEN.  PERFORMED OPS CHECK OF L2 DOOR OPERATION AND LOCKING DISARMING AND ARMING PER AMM 52-10-00, OPS CHECK OK.  ON 12/28/11 AFT LEFT CABIN SLIDE HANDLE WILL NOT REMAIN IN ARMED POSITION DURING FLIGHT.  HANDLE CREEPS UP AND SLIDE ARMED INDICATION LIGHT ILLUMINATES.  ADJUSTED THE ESCAPE SLIDE RELEASE MECHANISM IAW AMM 52-13-22.  OPS CHECK NORMAL.
